Highly dispersive optical solitons in absence of self-phase modulation by Jacobi's elliptic function expansion


Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Belic M. R.

OPTIK, vol.189, pp.109-120, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 189
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.05.065
  • Title of Journal : OPTIK
  • Page Numbers: pp.109-120

Abstract

Highly dispersive optical solitons are obtained for nonlinear Schrodinger's equation that is studied in absence of self-phase modulation. The effect of nonlinearity comes from perturbation terms. Jacobi's elliptic function expansion reveals bright and dark soliton solutions to the model.